(Closed) fenugreek side effects?

posted 7 years ago in Babies
Post # 3
Member
2522 posts
Sugar bee
  • Wedding: November 2013

@pansyshell:  You need to see your doctor very soon.  That is not normal at all.  Tarry stools indicate a upper GI bleed and you have bright red stools indicate a lower GI bleed.  So you could possibly have both.  Have you eaten anything black (like oreos) or taken iron supplements?  Have you been constipated or had abdominal cramping?

EDIT: I found this link that says tarry/bloody diarrhea is a serious side effect, you need to talk to your doctor.

EDIT #2: That link also says numbness in the arms and legs can be a sign of hemorrhagic stroke 🙁

Post # 4
Member
1145 posts
Bumble bee
  • Wedding: October 2000

I just started  a few days ago and it has increased my milk production. I eat HUGE lunches Other than that, I haven’t noticed any changes in Bridesmaid or Best Man except maybe a tad more constipated. Check with doctor, to be safe, ok? Especially with that tingling feeling combined with bloody stool.

Post # 6
Member
801 posts
Busy bee
  • Wedding: August 2008

A side effect is definitely diarrhea and gas (and the accompanying cramps).  If you are having blood in your Bridesmaid or Best Man definitely stop right away (I see from your other post that you will be doing so due to the dietary restrictions you have) and let your doctor know.  Loose stools don’t usually start for me unless I’ve been taking fenugreek for more than 10 days, which I avoid doing.

Post # 8
Member
801 posts
Busy bee
  • Wedding: August 2008

@pansyshell:  Yep.  I didn’t realize it had origins with peanuts.  I’m so sorry some of us recommended it to you knowing the dietary restrictions you have for your LO.  I’m glad you have stopped so you and your son can get back on track to keeping you both happier and healthier.

The topic ‘fenugreek side effects?’ is closed to new replies.

Find Amazing Vendors